# SDR QXEA000006

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 19,523 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - SMOKE WARNING LIGHT ILUUMINATED REPEATEDLY (10 OR 11 TIMES) DURING CLIMB OUT.  RETURNED TO FEILD.  INSPECTED AREA AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  REMOVED AND REPLACED BOTH SMOKE DETECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
